Papers and Preprints:

"Enumeration of rhombus tilings of a hexagon which contain a fixed rhombus in the centre",
J. Combin. Theory Ser. A 96 (2001), no. 1, 31 -- 88.
math.CO/9906102

(with Charles H. C. Little and Franz Rendl) "Towards a characterisation of Pfaffian near bipartite graphs",
Discrete Math. 244 (2002), 279 -- 297.
math.CO/9909026

(with Charles H.C. Little) "A characterisation of Pfaffian near bipartite graphs",
J. Combin. Theory Ser. B 82 (2001), no. 2, 175 -- 222.
math.CO/0002062

"Moments of inertia associated with the lozenge tilings of a hexagon",
Sem. Lothar. Combin. 45 (2000/01), Art B45f, 14pp. (electronic).
math.CO/0012126

"A bijective proof of the hook length formula for shifted standard tableaux", preprint, December 2001.
math.CO/0112261

"A symmetry theorem on a modified jeu de taquin",
European J. Combin. 23 (2002), 929 -- 936.
math.CO/0112263

(with Charles H. C. Little) "Even circuits of prescribed clockwise parity",
Elect. J. Combin. 10, R45, 20 pages.
math.CO/0203281

"A method for proving polynomial enumeration formulas",
J. Combin. Theory Ser. A 111 (2005), 37 -- 58.
math.CO/0301103

"Another refinement of the Bender-Knuth (ex-)Conjecture",
European J. Combin. 27 (2006), 290 -- 321.
math.CO/0401235
Mathematica-file with some hypergeometric identities used in the paper

(with Gerald Gruber, Franz Rendl and Renata Sotirov) "Computational experience with a bundle approach for semidefinite cutting plane relaxations of Max-Cut and Equipartition",
Math. Program., Ser. B 105 (2006), 451 -- 469.

"The number of monotone triangles with prescribed bottom row",
Adv. Appl. Math. 37 (2006), no. 2, 249 -- 267.
math.CO/0501102

"A new proof of the refined alternating sign matrix theorem",
J. Combin. Theory Ser. A 114 (2007), no. 2, 253 -- 264.
math.CO/0507270

"An operator formula for the number of halved monotone triangles with prescribed bottom row",
J. Combin. Theory Ser. A 116 (2009), no. 3, 515 -- 538.
math.CO/0702637

"The operator formula for monotone triangles -- simplified proof and three generalizations",
J. Combin. Theory Ser. A. 117 (2010), 1143 -- 1157.
arXiv:0903.4628

(with Dan Romik) "More refined enumerations of alternating sign matrices",
Adv. Math 222 (2009), Issue 6, 2004 -- 2035.
arXiv:0903.5073
Mathematica-Package

"Refined enumerations of alternating sign matrices: monotone (d,m)-trapezoids with prescribed top and bottom row",
J. Alg. Combin. 33 (2011), no. 2, 239 -- 257.
arXiv:0907.0401

"Linear relations of refined enumerations of alternating sign matrices ",
J. Combin. Theory Ser. A 119 (2012), no. 2, 556 -- 578.
arXiv:1008.0527v1

"Sequences of labeled trees related to Gelfand-Tsetlin patterns ",
Adv. Appl. Math. 49 (2012), 165 -- 195.
arXiv:1104.0568v1

(with Lukas Riegler ) "Combinatorial Reciprocity for Monotone Triangles",
J. Combin. Theory Ser. A 120 (2013), 1372 - 1393.
arXiv:1111.2695
accepted for a FPSAC12 talk

(with Mihai Ciucu )
"A triangular gap of size two in a sea of dimers on a 60 degree angle", J. Phys. A: Math. Theor. 45 (2012).
PDF

(with Philippe Nadeau ) "Fully Packed Loops in a triangle: matchings, paths and puzzles",
J. Combin. Theory Ser. A 130 (2015), 64-118.
arXiv:1209.1262

(with Martina Kubitzke ) "Spectra and eigenvectors of the Segre transformation",
Adv. Appl. Math. 56 (2014), 1-19.
arXiv:1303:5358

(with Mihai Ciucu ) "Proof of two conjectures of Ciucu and Krattenthaler on the enumeration of lozenge tilings of hexagons with cut off corners",
J. Combin. Theory Ser. A 133 (2015), 228-250.
arXiv:1309.4640

(with Lukas Riegler ) "Vertically symmetric alternating sign matrices and a multivariate Laurent polynomial identity",
Elect. J. Combin. 22, P1.5, 32 pages.
arXiv:1403.0535
An Oberwolfachreport on this topic.

(with Sabine Beil and Philippe Nadeau ) "Wieland gyration for triangular fully packed loop configurations ",
Elect. J. Combin. 22, P1.26, 17 pages.
arXiv:1406.1657

(with Mihai Ciucu ) "Lozenge tilings of hexagons with arbitrary dents ",
Adv. Appl. Math. 73 (2016), 1-22.
arXiv:1412.3945

(with Roger Behrend and Matjaz Konvalinka ) "Diagonally and antidiagonally symmetric alternating sign matrices of odd order",
to appear in Adv. Math.
arXiv:1512.06030

"Counting integer points in polytopes associated with directed graphs",
Adv. Appl. Math. 79 (2016), 125-153.

"Short proof of the ASM theorem avoiding the six-vertex model",
J. Combin. Theory Ser. A 144 (2016), 139-156. Fifty Years of the Journal of Combinatorial Theory!

(with Arvind Ayyer and Roger Behrend ) "Extreme diagonally and antidiagonally symmetric alternating sign matrices of odd order",
arXiv:1611.03823

"Constant term formulas for refined enumerations of Gog and Magog trapezoids",
in preparation, PDF.

"Enumeration of alternating sign triangles using a constant term approach",
in preparation, PDF.

Theses:
My very first paper: